RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 6, Pages 1340–1358 (Mi smj2165)  

This article is cited in 2 scientific papers (total in 2 papers)

Extension conditions for bounded linear and sublinear operators with values in Lindenstrauss spaces

Yu. È. Linke

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk

Abstract: We find extension conditions for linear and sublinear operators with values in four classes of spaces: the spaces of continuous functions on a compact set, Lindenstrauss spaces, and their separable parts. We prove that in all these cases the extension property for linear operators implies the extension property for sublinear operators, while in separable spaces the two properties are equivalent.

Keywords: linear operator, sublinear operator, extension of operators, affine mapping, subdifferential, multivalued mapping, Lindenstrauss space.

Full text: PDF file (391 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:6, 1061–1074

Bibliographic databases:

UDC: 517.982+517.988
Received: 10.02.2010

Citation: Yu. È. Linke, “Extension conditions for bounded linear and sublinear operators with values in Lindenstrauss spaces”, Sibirsk. Mat. Zh., 51:6 (2010), 1340–1358; Siberian Math. J., 51:6 (2010), 1061–1074

Citation in format AMSBIB
\Bibitem{Lin10}
\by Yu.~\`E.~Linke
\paper Extension conditions for bounded linear and sublinear operators with values in Lindenstrauss spaces
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 6
\pages 1340--1358
\mathnet{http://mi.mathnet.ru/smj2165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2797601}
\elib{http://elibrary.ru/item.asp?id=15563612}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 6
\pages 1061--1074
\crossref{https://doi.org/10.1007/s11202-010-0104-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288180800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78650745149}


Linking options:
  • http://mi.mathnet.ru/eng/smj2165
  • http://mi.mathnet.ru/eng/smj/v51/i6/p1340

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Orlov, Z. I. Khalilova, “Compact subdifferentials in Banach spaces and their applications to variational functionals”, Journal of Mathematical Sciences, 211:4 (2015), 542–578  mathnet  crossref
    2. I. V. Orlov, “Introduction to sublinear analysis”, Journal of Mathematical Sciences, 218:4 (2016), 430–502  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:232
    Full text:55
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019